# SDR C2XA00IA181

- Difficulty date: June 26, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 23,249 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLL - FLT 3479 - THE CREW REPORTED THAT THE NR 2 ENGINE LOST OIL PRESSURE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLL, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
